# SDR DALA2021081604726

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 65,454 hours, 21,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: SECURED LOC 605 EMERGENCY EXIT SIGN COVER. (1907537)
